MathSciNet Relay Station
MathSciNet bibliographic data
MR365097 46B15
Dubinsky, Ed; Pełczyński, A.; Rosenthal, H. P. On Banach spaces $X$ for which $\Pi \sb{2}({\cal L}\sb{\infty },\,X)=B({\cal L}\sb{\infty },\,X)$. Collection of articles honoring the completion by Antoni Zygmund of 50 years of scientific activity, VI. Studia Math. 44 (1972), 617–648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement